# SDR AALA20120401008

- Difficulty date: April 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 69,212 hours, 24,920 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO NUT CLIP HOLE ON FLOORBEAM AT BS 365, RIGHT BUTTLINE 27.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-00-51-2R 3.
